# SDR USAASB02201

- Difficulty date: November 4, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 3186301001035
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA - FLT 1836 - IN PREPARATION FOR LANDING AT LGA, FROM PIT, CREW DID NOT RECEIVE A LEFT MAIN LANDING GEAR GREEN LIGHT AFTER GEAR EXTENSION.  CHECKED THE BULB AND IT WAS JAMMED.  CREW ACCOMPLISHED AN EMERGENCY GEAR EXTENSION AND A VISUAL THROUGH THE PERISCOPE WHICH INDICATED THE GEAR WAS DOWN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR GREEN LIGHT BURNED OUT.  RELAMPED LIGHT.  OPERATIONAL TEST GOOD.  (M)
